# SDR ASAA2022101740429

- Difficulty date: October 17, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,330 hours, 16,143 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WE ATTEMPTED TO COMPLY WITH MEL 28-2E, PER THE PROCEDURE . HOWEVER THE CROSSFEED VALVE AND LIGHT WERE INOPERATIVE ALL CIRCUIT BREAKER WERE IN AND NORMAL ADDITIONALLY, THE FOLLOWING LIGHTS WERE INOPERATIVE : NO. 1 TANK AFT LOW PRESSURE LIGHT, NO. 2 TANK FORWARD LOW PRESSURE LIGHT NO. 2 ENGINE VALVE CLOSED, NO. 2 SPAR VAVLE CLOSED, NO. 2 FILTER BYPASS LIGHT, AND RIGHT CENTER TANK LOW PRESSURE LIGHT. GROUNDED - YES. AIR TURNBACK - RESEATED CONNECTOR D628 ON P5-2 PANEL. ACCOMPLISHED P5-2 MODULE OPERATION TEST IAW AMM 28-22-43. ALL TESTS PASS THIS COVERS CROSSFEED VALVE AND LIGHT. FUEL BOOST PUMPS ENG VAVLE CLOSED. SPAR VALVE CLOSED AND FILTER BY PASS LIGHT RIGHT CENTER FUEL BOOST PUMP ON MEL 28-2E REF L/P 60399196.
